Skip navigation

Please use this identifier to cite or link to this item:
Title: On preservers of singularity and nonsingularity of matrices
Authors: Kalinowski, Józef
Keywords: singularity of matrices; nonsingularity of matrices; operators matrices
Issue Date: 2009
Citation: Demonstratio Mathematica, Vol. 42, nr 4 (2009) s. 681-685
Abstract: Operators preserving singularity and nonsingularity of matrices were studied in paper of P. Botta under the assumption that operators are linear. In the present paper the linearity of operators is not assumed: we only assume that operators are of the form T = (fi,j), where f i j : K —• K and K is a field, i,j € {1,2, . . . , n } . If n > 3, then in the matrix space Mn(K) operators preserving singularity and nonsingularity of matrices must be as in paper of P. Botta. If n < 2, operators may be nonlinear. In this case the forms of the operators are presented. Let R, N denote the set of real numbers or positive integer numbers, respectively. Let Mn(K) be the set of n x n matrices over a field K, i.e. Mn{K) e Knxn, where n e N. We denote by Ej^ the matrix whose j,k entry is 1 and the remaining entries of which are 0. First of all let us introduce.
DOI: 10.1515/dema-2009-0403
ISSN: 2391-4661
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kalinowski_On_preservers_of_singularity.pdf595,53 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons